# SDR QXEA0100156

- Difficulty date: January 26, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 33,822 hours, 41,949 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-  LOWER LEFT HAND AND RIGHT HAND  FITTING ON ELEVATOR BOOST UNIT HAS PLAY.  REPAIRED IAW FOKKER SRM 20-20-03 AND HORIZON AIR EA 4-55-280.
